| Catalog Number |
0134L20 |
| Medical Device Problem Code |
Inaccurate Flow Rate (1249)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that after placement of foley catheter, urine did not flow.After removal, the urine flowed after flushing with sterile distilled water.However, the hospital requested to investigate the product to see if there was a defect.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was unconfirmed.Received (4) photo samples.First photo sample shows top view of latex foley catheter.The second photo sample shows inflation cap.Third photo sample zooms in on end of catheter with deflated balloon.Fourth photo sample shows overview of the inflation funnel, valve and cap.Visual evaluation of the returned sample noted one opened (without original packaging), used latex foley catheter.Visual inspection of the sample noted flushed the drainage lumen with water and water emptied out thru the eyelets.The catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1percentage aq methylene blue per 100ml distilled water) and no issues observed.No root cause could be found because the reported event was unconfirmed.The dhr is not required since the reported failure was unconfirmed.As the reported event is unconfirmed a labeling review is not required.Correction- d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.